# SDR CALA2011040500264

- Difficulty date: April 5, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 40,236 hours, 14,291 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 6355B000103
- Part serial: 0482
- Condition: Failed
- Location: Stabilizer
- Part time: 32,097 hours, 11,449 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AIRCRAFT TRIMMED NOSE DOWN ON ITS OWN TRIMMED NOSE UP STOPPED IT BUT THEN CONTINUED NOSE DOWN OVERHEAD SPEED TRIM LIGHT ILLUMINATED TURNED OFF MAIN ELEC SWITCH THEN AUTOPILOT TRIM SWITCH TRIMMING ONLY STOPPED VALL OTAT BREAKES IN R/S PER FIM 27-41-00-810-811 AND FOUND STABILIZER TRIM MOTOR TO BE AT FAULTS. REMOVED & REPLACED STAB TRIM MOTOR PER MM 27-41- 71 ALL TEST NORMAL.  A/C OK TO CONTINUE. IDT ROTABLE PARTS CHANGE WAS INDICATED - TT # 1451077  S/N OFF 00482 MOTOR, STAB, HO  OFF 29-2741-9-0008 0482 ON 29-2741-9-0008 3291.
